MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K K
Medical Device Problem Codes Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the device was noted to have a damaged can at the time of explant.Npce is pending return of the rns device for investigation.
 
Event or Problem Description
On (b)(6) 2025, the patient reported being unable to interrogate.Based on device session review performed by neuropace, interrogation was working normally until 10/15/25.On (b)(6) 2025, during a clinic visit the doctor was unable to interrogate the device.The patient was referred to neurosurgery for a replacement.The device was replaced on (b)(6) 2026.The caregiver confirmed the patient had no recent procedures that may have damaged the rns, but did mention a fall.This fall occurred after the device was unable to be interrogated.The patient reportedly hit their head the day before thanksgiving and received stitches but did not undergo any other medical procedures or surgeries outside of this near the area of the device.Caller noted that they did not use any electrocautery to stop the bleeding from the patient's fall.Patient's last interrogation was on 10/15/25 and their battery voltage was at 3.02v.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key24736770
Report Number3004426659-2026-00029
Device Sequence Number9214262
Product Code PFN
UDI-Device Identifier00855547005366
UDI-Public010085554700536617220122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRNS-320-K K
Device Catalogue Number218364
Device Lot Number31005-1-1-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale